A 42-year-old female asked:
Lexapro added 5days ago,10mg while on cymbalta (duloxetine). y do i feel "weird" not anxious but "off?" almost like i want 2 make myself anxious bc i feel blah.
1 doctor answer • 1 doctor weighed in
Family Medicine 19 years experience
Blah: Sometimes SSRI's can have what I call "zombie effect", which might explain the blah feeling. Call you doctor, consider gradually discontinuing the new medication.
Created for people with ongoing healthcare needs but benefits everyone.
1.1k viewsAnswered >2 years ago
Last updated Aug 10, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.